MathSciNet Relay Station
MathSciNet bibliographic data
MR2294094 65M70
Momani, Shaher; Abuasad, Salah; Odibat, Zaid Variational iteration method for solving nonlinear boundary value problems. Appl. Math. Comput. 183 (2006), no. 2, 1351–1358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement